# SDR AALA202305160853

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 27,616 hours, 8,692 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: H4649
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND FORWARD WINDSHIELD UPPER RIGHT CORNER OUTER PANE HAS POSSIBLE DELAMINATION AND SMALL CRACK. REPLACED WINDSHIELD PER AMM 56-11-11.
